# SDR ASAA2017122523009

- Difficulty date: December 25, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 16,661 hours, 5,492 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Rt Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED WHCU BITE IAW FIM 30-41, TASK 801, BITE FAULTED RT WINDOW SENSOR.  SWITCHED TO RT WINDOW SPARE SENSOR IAW FIM 30-43, TASK 812. OPS CHECKED NORMAL.
